# SDR 2007FA0001066

- Difficulty date: November 19, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Aircraft: N420CT
- Make and model: Beech 400A
- Aircraft serial: RK517
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 100TA1966N4
- Part serial: 06H404
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT IN-FLIGHT (FLAP ASSYMETRY) ANNUNCIATOR INDICATION.  FOUND RT FLAP POSITION TRANSMITTER RESISTANCE TO GO ABOVE SERVICE LIMITS WHEN COLD SOAKED.  REPLACED RT FLAP POSITION TRANSMITTER AND ADJUSTED LT , RT FLAP FOLLOW-UP SWITCHES AND POSITION TRANSMITTER RIGGING AS REQUIRED.  VERIFIED FLAP SYSTEM RIGGING CABLE TENSIONS WITHIN SERVICE LIMITS.  FLAP SYS FUNCTIONAL TESTS OK.  SUGGEST MFG INVESTIGATE CURRENT PRODUCTION TRANSMITTER ASSY FOR QC OR MOISTURE INGRESS FAULTS.  HBC PN 45AS86805-031, MFG DATE 8/07/2006.  (K)
